# SDR DALA1147699016

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,321 hours, 36,033 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EA 09-470871-12 OPN 0801 STEP 3.  SUBMIT SDR VERTICAL STAB LEADING EDGE SKIN REPAIR WAS ACCOMPLISHED PER THE REF EA.
